MathSciNet Relay Station
MathSciNet bibliographic data
MR1864075 35Q72 (35A35 65M12 65M60 74H45 74K10 74S05)
Choo, S. M.; Chung, S. K.; Kannan, R. Finite element Galerkin solutions for the strongly damped extensible beam equations. Korean J. Comput. Appl. Math. 9 (2002), no. 1, 27–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement